# SDR GTIA2022110136748

- Difficulty date: October 28, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 60,706 hours, 28,105 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 87292325V07
- Part serial: VL2062009701
- Condition: Faulted
- Part time: 13,958 hours, 6,023 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T.O VENT SKIN VALVE FAULT FOLLOWED BY BLOWER FAULT AND EXTRACT FAULT-REACTIVATED SKIN AIR OUTLET VLV CURRENTLY ON MEL MDDR 40498 PER AMM 21-26-00. R&R AEVC PER AMM 21-26-34. PERF AEVC TEST PER AMM 21-26-00. TEST OKAY. REF LBP 2862508-1 FOR SKIN AIR OUTLET VLV R&R
